4 weeks ago I developed a horrible case of hives, huge red welts from head to toe. I took prednisone and the hives disappered. 2 days later the hives came back only 10 x worse. My allergist sent me for bloodwork. At that time it was discovered I had hematuria, blood in my urine. A few days after that I had bad low back pain and terrible side/back pain. I believe I passed kidney stones at that time. I went for 2 more urinalysis and still had the blood in urine. Now I feel like I have to pee every 5 minutes. Right after emptying my bladder it feels full again. I had a cat scan 4 days ago. It showed no kidney stones or infection and no bladder infections, but still showed the hematuria. I have an appt the day after tomorrow with a urologist. I am worried about bladder cancer and cannot sleep because this is on my mind so much. Did this any happen to a yone else? Thanks.
I can appreciate your concern as last week I experienced a horrible shortness of breathe that sent me to the doctor. An x-ray came back ok, but on examination a thrush infection was present in my throat. With medication, am feeling much better. Your symptons sure sound like a bladder infection, have you had your urine cultured ? Please don't make yourself so upset that you make yourself sicker. The urologist will certainly have the answers you need. Good luck and try to relax a little before your appointment. I will thinking of you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.